Alert archive / New Mexico / Red Flag Warnings in 2013

Red Flag Warning 4, NWS Albuquerque, NM

March 18, 2013

NWS Albuquerque, NM issued this red flag warning at Mar 18, 2013, 3:44 AM MDT. It took effect at Mar 18, 2013, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2013, 3:44 AM MDT (09:44 UTC)
In effect from
Mar 18, 2013, 12:00 PM MDT
Expired
Mar 18, 2013, 7:00 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

655 
WWUS85 KABQ 180944
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
344 AM MDT MON MAR 18 2013

...RED FLAG WARNING THIS AFTERNOON FOR THE NORTHEAST AND
EAST CENTRAL HIGHLANDS...ADJACENT PLAINS...AS WELL AS THE
SANDIA/MANZANO AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOWPACK
DUE TO STRONG WINDS AND LOW HUMIDITY...

.STRONG WEST TO NORTHWEST WINDS WILL REDEVELOP THIS AFTERNOON ALONG
AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. A VERY DRY AIRMASS IS
ALSO ALREADY IN PLACE...AND HUMIDITY WILL LIKELY FALL TO LESS THAN
10 PERCENT IN MANY LOCATIONS. THIS WILL CREATE BATCHES OF
CRITICAL FIRE WEATHER CONDITIONS. WIND SPEEDS ARE NOT EXPECTED TO
BE AS STRONG FARTHER EAST TOWARD THE TEXAS PANHANDLE. OVERALL WIND
SPEEDS WILL DECREASE AROUND SUNSET...ALLOWING CRITICAL CONDITIONS
TO SUBSIDE.

NMZ103-107-108-182130-
/O.UPG.KABQ.FW.A.0005.130318T1800Z-130319T0100Z/
/O.NEW.KABQ.FW.W.0004.130318T1800Z-130319T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
344 AM MDT MON MAR 18 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...THIS INCLUDES THE NORTHEAST HIGHLANDS ALONG
  THE I-25 CORRIDOR...AND THE I-40 CORRIDOR FROM TIJERAS TO SANTA
  ROSA. THE MOST WIDESPREAD CONDITIONS WILL OCCUR BETWEEN 2 AND 6
  PM.

* 20 FOOT WINDS...WEST TO NORTHWEST AT 20 TO 25 MPH WITH
  OCCASIONAL GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUM VALUES 6 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

52
1 follow-up statement
215 
WWUS85 KABQ 182108
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
308 PM MDT MON MAR 18 2013

...RED FLAG WARNING THROUGH EARLY THIS EVENING FOR THE NORTHEAST AND EAST
CENTRAL HIGHLANDS...ADJACENT PLAINS...AS WELL AS THE SANDIA/MANZANO
AND GALLINAS MOUNTAINS BELOW SIGNIFICANT SNOWPACK DUE TO STRONG
WINDS AND LOW HUMIDITY...

.STRONG WEST TO NORTHWEST WINDS WILL CONTINUE THROUGH EARLY EVENING
ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. A VERY DRY
AIRMASS IS ALREADY IN PLACE...AND HUMIDITIES WILL CONTINUE TO
BE LESS THAN 10 PERCENT IN MANY LOCATIONS. THIS WILL CONTINUE TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS. WIND SPEEDS ARE NOT
EXPECTED TO BE AS STRONG FARTHER EAST TOWARD THE TEXAS PANHANDLE.
OVERALL WIND SPEEDS WILL DECREASE AROUND SUNSET...ALLOWING
CRITICAL CONDITIONS TO SUBSIDE.

NMZ103-107-108-190100-
/O.CON.KABQ.FW.W.0004.000000T0000Z-130319T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
308 PM MDT MON MAR 18 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

* AREA AND TIMING...THIS INCLUDES THE NORTHEAST HIGHLANDS ALONG
  THE I-25 CORRIDOR...AND THE I-40 CORRIDOR FROM TIJERAS TO SANTA
  ROSA. CONDITIONS WILL CONTINUE THROUGH 6 PM...THEN DISSIPATE 
  THEREAFTER.

* 20 FOOT WINDS...WEST TO NORTHWEST AT 20 TO 25 MPH WITH 
  OCCASIONAL GUSTS TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUM VALUES 6 TO 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 18, 3:21 AM MDT, 23 minutes earlier.

Area forecast discussion, Mar 18, 3:21 AM MDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
321 AM MDT MON MAR 18 2013

.DISCUSSION...
LESS ACTIVE WEATHER TODAY COMPARED TO YESTERDAY AS THE UPPER
LEVEL TROUGH CONTINUES TO PROGRESS EAST ACROSS THE CENTRAL AND
NORTHERN PLAINS. A DRY NORTHWEST FLOW ALOFT WILL PREVAIL IN THE
WAKE OF THE TROUGH WITH HIGH TEMPERATURES GENERALLY 5-10 DEGREES
ABOVE NORMAL AND GOOD MIXING OF THE LOWER BOUNDARY LAYER. BREEZY
TO WINDY CONDITIONS WILL PREVAIL ACROSS MUCH OF THE FORECAST
AREA TODAY...WITH THE STRONGEST WINDS ALONG THE EAST SLOPES OF
THE CENTRAL MOUNTAIN CHAIN...EASTERN HIGHLANDS AND INTO THE EAST
CENTRAL PLAINS WHERE GUSTS TO NEAR 45 MPH ARE POSSIBLE. THE
COMBINATION OF SINGLE DIGIT RELATIVE HUMIDITIES AND WINDY
CONDITIONS ACROSS EASTERN PORTIONS OF THE AREA WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON (DETAILS BELOW).

TOP-DOWN MOISTENING IS FORECAST ON TUESDAY WITH PACIFIC MOISTURE
AND A WEAK SHORTWAVE TROUGH EMBEDDED IN THE WNW FLOW ALOFT. THE
RESULT WILL BE AN INCREASE IN CLOUDS AND HIGH TEMPERATURES CLOSER
TO NORMAL. IN ADDITION...A FEW SHOWERS WITH LITTLE TO NO
MEASURABLE PRECIPITATION ARE POSSIBLE WEST AND NORTH TUESDAY
AFTERNOON AND EVENING. A BACKDOOR COLD FRONT IS STILL FORECAST TO
PUSH INTO THE EASTERN PLAINS TUESDAY NIGHT AND WILL MAKE FOR A
TRICKY HIGH TEMP FORECAST WEDNESDAY THERE. CHANCES FOR MEASURABLE
PRECIPITATION WILL TREND UP WEDNESDAY INTO THURSDAY IN ADVANCE OF
A MORE POTENT SHORTWAVE TROUGH WITH THE PACIFIC MOISTURE TAP
CONTINUING. THE WEST-FACING SLOPES OF THE WESTERN AND NORTHERN
MOUNTAINS WILL BE FAVORED AND MAY PICK-UP SEVERAL INCHES OF SNOW
ABOVE 9000 FEET. WELL ABOVE NORMAL LOW TEMPERATURES ARE FORECAST
WEDNESDAY NIGHT IN ADVANCE OF THE TROUGH WITH CLOUDS AND A MIXED
LOWER BOUNDARY LAYER CONTINUING. BREEZY TO WINDY CONDITIONS ARE
EXPECTED THURSDAY AS THE BASE OF THE TROUGH PUSHES ACROSS OUR
AREA...WITH CHANCES FOR SHOWERS CONTINUING ACROSS NORTHERN
PORTIONS OF THE AREA AND FAVORING THE WEST SLOPES OF THE NORTHERN
MOUNTAINS. DOWNSLOPE WINDS ON THURSDAY WILL CONTRIBUTE TO WELL
ABOVE NORMAL HIGHS ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS.

A MORE POTENT CLIPPER-TYPE SYSTEM WILL IMPACT OUR AREA LATE FRIDAY
INTO SATURDAY WITH WINDY TO VERY WINDY CONDITIONS AND CHANCES FOR
PRECIPITATION ACROSS NORTHERN AND EASTERN PORTIONS OF OUR AREA.
THE 00Z MEDIUM RANGE MODEL SOLUTIONS DIFFER IN THE TIMING...
STRENGTH AND SOUTHWARD EXTENT OF THIS UPPER LEVEL FEATURE...SO
FORECAST CONFIDENCE IS LOW AT THIS TIME FOR THE WEEKEND.

11

&&

.FIRE WEATHER...
VERY DRY AIRMASS INVADED NEW MEXICO LATE YESTERDAY WITH SINGLE
DIGIT TO SUB ZERO DEWPOINTS AND WIDESPREAD AREAS OF LESS THAN 10
PERCENT RH. LITTLE RECOVERY HAS TAKEN PLACE OVERNIGHT AND EARLY
THIS MORNING...AND THIS SHOULD SET THE STAGE FOR SOME CRITICAL
CONDITIONS IN THE CENTRAL TO EAST CENTRAL AREAS THIS
AFTERNOON...NAMELY THE HIGH TERRAIN AND ADJACENT PLAINS WHERE
WINDS WILL INCREASE AGAIN. THUS...HAVE OPTED TO UPGRADE FIRE WX
WATCH TO A WARNING. WAS A BIT RELUCTANT TO ADD FWZ108 DUE TO
SUSPECT FUEL LOADING...BUT A LARGE WESTERN SECTOR OF THE ZONE
SHOULD MEET CRITERIA. WINDS WILL NOT BE AS STRONG FARTHER EAST
INTO THE PLAINS TOWARD THE OK/TX PANHANDLES SINCE A SURFACE FRONT
WILL HAVE JUST BACKED INTO THOSE AREAS AND THE NEW SURFACE LOW
WILL STILL BE RE-ESTABLISHING ITSELF. WHILE WINDS ARE NOT EXPECTED
TO MEET CRITICAL THRESHOLDS IN AREAS WEST OF THE RIO GRANDE
VALLEY...RH WILL AGAIN BE VERY LOW WITH MINIMUM READINGS OF 5 TO
10 PERCENT ANTICIPATED.

HUMIDITY RECOVERY TONIGHT AND INTO TUESDAY MORNING WILL REMAIN SLOW
WITH MOST AREAS ONLY CLIMBING TO 30 TO 40 PERCENT. FORTUNATELY WINDS
WILL NOT BE AS STOUT ON TUESDAY DUE TO LIGHTER WINDS ALOFT AND THE
LOSS OF THE SURFACE LOW. ALSO...A WEAK WAVE ALOFT WILL ARRIVE INTO
WESTERN ZONES BY LATE TUESDAY AFTERNOON WITH A TOP DOWN MOISTENING
REGIME...PERHAPS ENOUGH FOR A STRAY LIGHT SHOWER OR TWO. NO WETTING
PRECIPITATION IS EXPECTED...BUT THIS WILL HELP PRECLUDE CRITICAL
CONDITIONS. GOOD VENTILATION WILL BE SEEN ALL AREAS EXCEPT THE FAR
EASTERN PLAINS.

INTO TUESDAY NIGHT AND WEDNESDAY A HINT OF RETURN FLOW FROM THE GULF
OF MEXICO WILL DRAW BOUNDARY LAYER MOISTURE INTO THE EASTERN PLAINS.
THIS WILL RECHARGE DEWPOINTS AND MODERATE TEMPERATURES SLIGHTLY. AN
ADDITIONAL WAVE ALOFT WILL ALSO DRAG SOME INCREASED MOISTURE ALOFT
AND FORCING FOR PRECIPITATION INTO THE NORTHWESTERN QUADRANT OF THE
STATE. EXCELLENT VENTILATION WILL ALSO BE OBSERVED WEDNESDAY AS SOME
BREEZY CONDITIONS DEVELOP.

ON THURSDAY A LAGGING PUNCH OF ENERGY ALOFT WILL PUSH OVER NORTHERN
NM AND CO. A DEEPENING SURFACE LOW COUPLED WITH STRONGER MID LEVEL
FLOW WILL PRODUCE WIDESPREAD BREEZY TO WINDY CONDITIONS ALONG WITH
SPOTTY CRITICAL FIRE WX TO THE LEE OF THE CENTRAL MOUNTAIN CHAIN.
BREEZY TO WINDY CONDITIONS ARE LIKELY AGAIN FRIDAY AND
SATURDAY...BUT COOLER AIR AND MOISTURE WILL COUNTER WITH SOME RELIEF
TO RH.

52

&&

.AVIATION...
06Z TAF CYCLE
CLOUDS HAVE MOSTLY CLEARED OUT OF THE STATE THIS EVENING...JUST A
FEW MID/HIGH CLOUDS LEFT OVER NORTHERN NM. WINDS CONTINUE TO BE
THE MAIN CONCERN OVERNIGHT. ERRATIC GUSTS TO 40 KTS WILL BE
POSSIBLE OVERNIGHT WITH MTN WAVE ACTIVITY.  EARLY MONDAY
MORNING...A WEAK BACK DOOR FRONT WILL MOVE INTO THE NE PLAINS...
SWITCHING WINDS AROUND TO THE NORTH AND NE. WINDS MONDAY AFTERNOON
WILL BE LIGHTER THAN TODAY...BUT STILL STRONG... ESPECIALLY
ALONG/EAST OF THE CENTRAL MTNS. GUSTS NEAR 35KTS WILL BE POSSIBLE.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  61  30  63  32 /   0   0   0   5
DULCE...........................  56  23  58  24 /   0   0  10   5
CUBA............................  60  26  61  29 /   0   0   5   5
GALLUP..........................  67  26  66  28 /   0   0   5   5
EL MORRO........................  63  24  61  26 /   0   0   5   5
GRANTS..........................  66  25  65  27 /   0   0   5   5
QUEMADO.........................  65  32  64  33 /   0   0   5   0
GLENWOOD........................  71  29  70  29 /   0   0   0   0
CHAMA...........................  53  25  55  26 /   0   0  10  10
LOS ALAMOS......................  59  33  59  36 /   0   0   5   5
PECOS...........................  57  34  58  34 /   0   0   5   5
CERRO/QUESTA....................  54  21  56  24 /   0   0   5   5
RED RIVER.......................  46  24  47  27 /   0   0   5  10
ANGEL FIRE......................  48  23  48  25 /   0   0   5  10
TAOS............................  56  22  57  25 /   0   0   5   5
MORA............................  54  26  56  29 /   0   0   5   5
ESPANOLA........................  63  29  61  31 /   0   0   5   5
SANTA FE........................  60  33  59  35 /   0   0   5   5
SANTA FE AIRPORT................  63  30  61  32 /   0   0   5   5
ALBUQUERQUE FOOTHILLS...........  67  39  64  40 /   0   0   5   0
ALBUQUERQUE HEIGHTS.............  69  40  65  41 /   0   0   0   0
ALBUQUERQUE VALLEY..............  70  37  66  38 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  69  39  65  39 /   0   0   0   0
LOS LUNAS.......................  70  37  67  36 /   0   0   0   0
RIO RANCHO......................  68  38  65  39 /   0   0   0   5
SOCORRO.........................  76  37  72  38 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  63  34  64  34 /   0   0   5   5
TIJERAS.........................  64  39  65  37 /   0   0   5   0
MORIARTY/ESTANCIA...............  64  32  63  32 /   0   0   5   0
CLINES CORNERS..................  64  33  62  33 /   0   0   5   5
GRAN QUIVIRA....................  65  36  65  37 /   0   0   5   0
CARRIZOZO.......................  70  38  67  38 /   0   0   0   0
RUIDOSO.........................  61  36  62  38 /   0   0   5   5
CAPULIN.........................  57  28  56  28 /   0   0   5   5
RATON...........................  59  25  59  26 /   0   0   5   0
SPRINGER........................  60  27  61  27 /   0   0   5   0
LAS VEGAS.......................  61  28  59  28 /   0   0   5   5
CLAYTON.........................  64  30  61  29 /   0   0   0   0
ROY.............................  63  32  62  31 /   0   0   5   0
CONCHAS.........................  68  35  67  35 /   0   0   0   0
SANTA ROSA......................  68  35  68  36 /   0   0   0   0
TUCUMCARI.......................  72  35  69  37 /   0   0   0   0
CLOVIS..........................  73  39  70  39 /   0   0   0   0
PORTALES........................  74  38  71  40 /   0   0   0   0
FORT SUMNER.....................  74  40  70  40 /   0   0   0   0
ROSWELL.........................  83  44  78  46 /   0   0   0   0
PICACHO.........................  74  41  73  40 /   0   0   0   0
ELK.............................  70  40  70  39 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ103-107-108.

WIND ADVISORY UNTIL 5 AM MDT EARLY THIS MORNING FOR THE FOLLOWING
ZONES...NMZ512>515-521>524-526>529.

&&

11
Hazardous weather outlook, Mar 17, 5:38 AM MDT, 22 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 AM MDT SUN MAR 17 2013

NMZ501>540-181200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
538 AM MDT SUN MAR 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON ALONG WITH
STRONG WEST WINDS. WEST WINDS WILL INCREASE TODAY BEHIND THE
PASSAGE OF A PACIFIC COLD FRONT. SUSTAINED WEST WINDS OF 25 TO 35
MPH WITH GUSTS TO 50 MPH WILL BE COMMON FOR MOST LOCATIONS TODAY.
THE STRONG WINDS MAY POSE TRAVEL DIFFICULTIES...ESPECIALLY ALONG
NORTH-SOUTH ORIENTED HIGHWAYS. AREAS OF BLOWING DUST MAY REDUCE
VISIBILITY...ESPECIALLY DURING THE AFTERNOON HOURS WHEN WINDS WILL
BE STRONGEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG WEST TO NORTHWEST WINDS ARE EXPECTED ONCE AGAIN MONDAY
AFTERNOON. THE STRONG WINDS MAY POSE TRAVEL DIFFICULTIES...ESPECIALLY
ALONG NORTH-SOUTH ORIENTED HIGHWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

33

In the hours before

Local storm report, Mar 17, 9:59 PM MDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
959 PM MDT SUN MAR 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     NON-TSTM WND GST 1 SSE CLINES CORNERS    35.00N 105.66W
03/17/2013  M58 MPH          TORRANCE           NM   ASOS

            KCQC ASOS.

1253 PM     HIGH SUST WINDS  6 NE LAS VEGAS          35.66N 105.14W
03/17/2013  M40 MPH          SAN MIGUEL         NM   ASOS

            KLVS ASOS.

0242 PM     HIGH SUST WINDS  7 ENE TUCUMCARI         35.21N 103.61W
03/17/2013  M40 MPH          QUAY               NM   ASOS

            KTCC ASOS.

0314 PM     TSTM WND GST     13 SE TOLAR             34.30N 103.80W
03/17/2013  M60 MPH          ROOSEVELT          NM   PARK/FOREST SRVC

            MELROSE RANGE RAWS.

0436 PM     NON-TSTM WND GST 2 NE DUNKEN             32.82N 105.18W
03/17/2013  M62 MPH          CHAVES             NM   PARK/FOREST SRVC

            DUNKEN RAWS.

&&

EVENT NUMBER ABQ1300919
EVENT NUMBER ABQ1300920
EVENT NUMBER ABQ1300921
EVENT NUMBER ABQ1300922
EVENT NUMBER ABQ1300923

JLP

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 8:29 PM MDTFire Weather WatchABQ7 hr

Nearby

Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.